Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from knee pain. Taking thyroxin 100mg for hypothyroidism. Any advice?

Hello Doctor, My wife age 34 yrs, has suffering from knee pain on and off (not regular). Her height is 5 6 and her weight is 69 kgs. She is suffering from Hypothyroidism also is regularly taking Thyroxin 100mcg (prescribed by Endocronologist). Along with this she is taking some calcium supplements (not regularly) of Sanda Wellness. Kindly advise treatment. Thanks, Sunil Sewlani
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Although this knee pain could be due to osteoarthritis of knee but chances of lack of VIT D and calcium appear to be more.
Since you are regularly taking thyroxine,the chances of calcium deficiency are more and hence you must take regular calcium and VIT D.
Consult your doctor and get the prescription for VIT D and calcium made.
Also do regular quadriceps exercises to strengthen your quadriceps muscle and knee joint.
You may consult a physiotherapist and learn the way to do these exercises.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor